| Model Number |
02.07.1205L |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Aseptic loosening (4883)
| Date of Event |
02/02/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 5 years and 1 month from the primary, the patient came in presenting pain due to a loose tibia and the cause is unknown.The surgeon revised the tibial tray, insert, and femoral component from gmk-sphere to gmk-revision.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 6 february 2026.Gmk-sphere 02.07.1205l tibial tray fix cemented s.5l (k090988) lot 2004707: (b)(4) items manufactured and released on 02-oct-2020.Expiration date: 23-sep-2025.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: aseptic loosening is a possible literature-described adverse event after primary joint arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event.No previous case has been addressed to a device design or manufacturing related root cause.